# SDR SIMA2018090615005

- Difficulty date: March 15, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 33,483 hours, 29,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SILL NUMBER 5 CORRODED AT SEVERAL PLACES. LT SILL NUMBER 5 BLENDED IAW SRM 51-10-03 AND FOUND OUT OF LIMIT IAW SRM 5323-10 LT SILL NUMBER 5 REMOVED FOR REPLACEMENT IAW SRM 51-40-02. LT SILL NUMBER 5 INSTALLED IAW SRM 51-40-02.
